| Model Number |
H74939185252210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the mildly tortuous and mildly calcified superficial femoral artery.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the first inflation at 8 atmospheres, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the mildly tortuous and mildly calcified superficial femoral artery.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the first inflation at 8 atmospheres, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.It was further reported that when it was used for a chronic total occlusion in the infra popliteal lesion, it appears that a rupture occurred.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.G4 - premarket / 510(k) #: k111295, k162350.